Alert archive / Idaho / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 22, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Jul 7, 2011, 7:57 PM MDT for Blaine County, Custer County, Lincoln County, Idaho. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2011, 7:57 PM MDT (01:57 UTC)
- Expired
- Jul 7, 2011, 9:00 PM MDT
- In force
- 63 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Blaine County, ID, Custer County, ID, Lincoln County, ID
The radar
The Boise radar (KCBX), 146 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 2.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3285 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
518
WUUS55 KPIH 080157
SVRPIH
IDC013-037-063-080300-
/O.NEW.KPIH.SV.W.0022.110708T0157Z-110708T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO
757 PM MDT THU JUL 7 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BLAINE COUNTY IN CENTRAL IDAHO...
THIS INCLUDES THE CITIES OF...SUN VALLEY...HAILEY...CAREY...
BELLEVUE...
SOUTH CENTRAL CUSTER COUNTY IN CENTRAL IDAHO...
NORTH CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL IDAHO...
* UNTIL 900 PM MDT
* AT 749 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES SOUTH OF STANLEY TO 18 MILES NORTHWEST OF KETCHUM TO
9 MILES NORTH OF KETCHUM TO SUN VALLEY TO 17 MILES SOUTH OF
BELLEVUE..MOVING EAST AT 15 MPH.
* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
BELLEVUE...
GANNETT...
PICABO...
CAREY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
DAMAGING WINDS UP TO 59 MPH WERE REPORTED AT FLECK SUMMIT WITH THIS
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS!
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
&&
LAT...LON 4406 11505 4408 11503 4420 11451 4402 11404
4393 11389 4384 11376 4325 11382 4312 11441
4320 11440 4321 11438 4325 11440 4371 11435
4389 11464 4405 11506
TIME...MOT...LOC 0154Z 253DEG 13KT 4405 11487 4392 11452
4383 11437 4374 11423 4323 11430
$$
JKEYES2 follow-up statements
557
WWUS55 KPIH 080221
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
821 PM MDT THU JUL 7 2011
IDC013-037-063-080300-
/O.CON.KPIH.SV.W.0022.000000T0000Z-110708T0300Z/
LINCOLN ID-BLAINE ID-CUSTER ID-
821 PM MDT THU JUL 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR SOUTH CENTRAL CUSTER...NORTHWESTERN BLAINE AND NORTH CENTRAL
LINCOLN COUNTIES...
AT 817 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 13 MILES SOUTHEAST OF STANLEY TO 18 MILES
NORTH OF KETCHUM TO 12 MILES NORTH OF SUN VALLEY TO 13 MILES WEST OF
CAREY...MOVING EAST AT 15 MPH.
* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
PICABO...
CAREY...
HAILEY...
SUN VALLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
&&
LAT...LON 4406 11505 4408 11503 4420 11451 4402 11404
4393 11389 4384 11376 4325 11382 4312 11441
4320 11440 4321 11438 4325 11440 4371 11435
4389 11464 4405 11506
TIME...MOT...LOC 0219Z 253DEG 13KT 4408 11475 4395 11440
4386 11425 4377 11411 4326 11418
$$
JKEYES776
WWUS55 KPIH 080255
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
855 PM MDT THU JUL 7 2011
IDC013-037-063-080304-
/O.EXP.KPIH.SV.W.0022.000000T0000Z-110708T0300Z/
LINCOLN ID-BLAINE ID-CUSTER ID-
855 PM MDT THU JUL 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CUSTER...
NORTHWESTERN BLAINE AND NORTH CENTRAL LINCOLN COUNTIES WILL EXPIRE AT
900 PM MDT...
AT 854 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE
THE WARNING HAS BEEN ALLOWED TO EXPIRE. GUSTY WINDS UP TO 40
MPH...RAIN AND LIGHTNING ARE STILL POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
&&
LAT...LON 4406 11505 4408 11503 4420 11451 4402 11404
4393 11389 4384 11376 4325 11382 4312 11441
4320 11440 4321 11438 4325 11440 4371 11435
4389 11464 4405 11506
TIME...MOT...LOC 0254Z 253DEG 13KT 4412 11458 4399 11423
4390 11408 4381 11394 4330 11401
$$
JKEYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:09 PM MDT, 6 hours 48 minutes earlier.
Area forecast discussion, Jul 7, 1:09 PM MDT, 6 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 109 PM MDT THU JUL 7 2011 .DISCUSSION... MONSOONAL MOISTURE HAS ARRIVED AHEAD OF A COLD FRONT. PRECIPITABLE WATER VALUES OVER THE REGION ARE IMPRESSIVE WITH VALUES AROUND ONE INCH. THUNDERSTORMS ARE DEVELOPING IN THE AFTERNOON HEAT ACROSS THE REGION. SOME OF THESE STORMS COULD PRODUCE LOCALLY GUSTY WINDS...BRIEF HEAVY DOWNPOURS AND SMALL HAIL. A FEW STORMS WILL REMAIN POSSIBLE THROUGH THE NIGHT AS THE FRONT PASSES THROUGH THE REGION. MODELS CONTINUE TO SHOW SOME LINGERING MOISTURE OVER THE EASTERN HIGHLANDS WHICH SUPPORTS A SLIGHT CHANCE FOR STORMS IN THAT AREA ON FRIDAY. BOTH FRIDAY AND SATURDAY LOOK TO BE NOTICEABLY COOLER THAN PREVIOUS FORECASTS. MODELS ARE SHOWING ENOUGH DRY AIR WORKING INTO THE REGION THAT ONLY A VERY SLIM CHANCE FOR STORMS EXISTS OVER THE EXTREME SOUTHEAST PORTIONS OF IDAHO ON SATURDAY. MONSOONAL MOISTURE BEGINS TO MOVE BACK INTO THE AREA ON SUNDAY...RESULTING IN SLIGHT CHANCES THROUGH MUCH OF THE WEEK. BOTH EUROPEAN AND GFS ARE SHOWING A STRONG LOW PRESSURE SYSTEM SLIDING DOWN THE PACIFIC NORTHWEST COAST TOWARDS MIDWEEK. THIS COULD BRING SIGNIFICANTLY COOLER WEATHER TO THE REGION FOR LATE WEEK ALTHOUGH THE NUMERICAL GUIDANCE HAS NOT JUMPED ON BOARD WITH IT YET. VALLE && .AVIATION...UPPER TROUGH OVER COASTAL WA/OR THIS AFTERNOON DRAWING SOME MONSOON MOISTURE INTO SOUTHERN IDAHO. NAM/GFS MOS DIVERGE ON TS CHANCES THIS AFTERNOON/EVENING WITH THE GFS MORE AGGRESSIVE. AM RELUCTANT TO REMOVE VCTS FROM THE TERMINALS...BUT HAVE SLIGHTLY LOWER CONFIDENCE FOR THIS AS MOISTURE REMAINS OVER SOUTHWEST IDAHO WITH DRY AIR WEDGED ACROSS SOUTHEAST IDAHO. WINDS WILL INCREASE LATE TOMORROW MORNING AS COLD FRONT PASSES. HINSBERGER && .FIRE WEATHER...THUNDERSTORM CHANCES WILL SPREAD INTO THE SNAKE PLAIN THIS AFTERNOON AND EVENING IN ADVANCE OF AN UPPER DISTURBANCE. SOME STORMS MAY BRING LOCALLY HEAVY RAINS AND GUSTY WINDS. THE UPPER DISTURBANCE AND ASSOCIATED COLD FRONT WILL PASS THROUGH THE AREA TOMORROW AFTERNOON. THUNDER CHANCES WILL BE MAINLY OVER THE SOUTHERN AND EASTERN HIGHLANDS...BUT STRONG SURFACE WINDS ARE EXPECTED OVER THE SNAKE PLAIN. ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE THROUGH NEXT THURSDAY. HINSBERGER && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 7, 4:06 AM MDT, 15 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 406 AM MDT THU JUL 7 2011 IDZ017>025-031-032-081015- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 406 AM MDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED CONVECTIVE ACTIVITY EXPECTED SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Jul 7, 3:11 PM MDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
311 PM MDT THU JUL 7 2011
IDZ021-072145-
BINGHAM ID-BANNOCK ID-
311 PM MDT THU JUL 7 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO
CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO
UNTIL 345 PM MDT
AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF FORT HALL..MOVING NORTH AT
15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF SOUTHERN BINGHAM COUNTY AND NORTHERN BANNOCK COUNTY
EAST OF INTERSTATE 15...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4295 11217 4290 11229 4293 11245 4323 11238
4318 11205
TIME...MOT...LOC 2110Z 193DEG 13KT 4299 11230
JKEYESLocal storm report, Jul 7, 3:52 PM MDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
352 PM MDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL POCATELLO 42.88N 112.47W
07/07/2011 M0.25 INCH BANNOCK ID NWS EMPLOYEE
NWS EMPLOYEE REPORTS PEA SIZE HAIL NEAR PORTNEUF MEDICAL
CENTER
&&
CHATTINGSLocal storm report, Jul 7, 4:02 PM MDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
402 PM MDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HEAVY RAIN POCATELLO 42.88N 112.47W
07/07/2011 M0.57 INCH BANNOCK ID NWS EMPLOYEE
TOTAL RAINFALL IN AROUND 30 MINUTES
&&
CHATTINGSSpecial weather statement, Jul 7, 6:28 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
628 PM MDT THU JUL 7 2011
IDZ019-080100-
CLARK ID-FREMONT ID-
628 PM MDT THU JUL 7 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL FREMONT COUNTY IN EASTERN IDAHO
NORTHEASTERN CLARK COUNTY IN EASTERN IDAHO
UNTIL 700 PM MDT
AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF IDMON..MOVING NORTHEAST AT 40
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND
FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
IDMON...
KILGORE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4422 11204 4436 11220 4455 11203 4455 11198
4456 11194 4457 11187 4452 11182 4457 11169
4455 11162 4457 11156 4451 11147
TIME...MOT...LOC 0028Z 231DEG 36KT 4434 11202
JKEYESSpecial weather statement, Jul 7, 7:05 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
705 PM MDT THU JUL 7 2011
IDZ017-020-022-080145-
MINIDOKA ID-LINCOLN ID-BUTTE ID-CASSIA ID-BLAINE ID-
705 PM MDT THU JUL 7 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL BLAINE COUNTY IN CENTRAL IDAHO
SOUTHWESTERN BUTTE COUNTY IN EAST CENTRAL IDAHO
WESTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
EASTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
UNTIL 745 PM MDT
AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY EXTENDING FROM 6 MILES SOUTHWEST OF PICABO TO
KIMBERLY TO 10 MILES WEST OF JACKPOT NEVADA..AND MOVING EAST AT 35
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS BOUNDARY.
LOCATIONS IMPACTED INCLUDE...
RICHFIELD...
KIMAMA...
CAREY...
PAUL...
BURLEY...
RUPERT...
CHURCHILL...
MARION...
WINDS MAY INTENSIFY WITH THIS BOUNDARY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
LAT...LON 4241 11429 4242 11409 4251 11407 4254 11394
4276 11395 4276 11405 4280 11407 4281 11434
4327 11417 4333 11401 4345 11334 4258 11362
4199 11413 4199 11428
TIME...MOT...LOC 0102Z 270DEG 30KT 4322 11407 4259 11429
4195 11482
JKEYESLocal storm report, Jul 7, 7:14 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
714 PM MDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN 1 W GRAY 43.05N 111.38W
07/07/2011 M0.60 INCH BONNEVILLE ID MESONET
STORM TOTAL RAINFALL BETWEEN 445PM AND 645PM FROM DALE
BITNER RAWS SITE. MOST OF THIS FELL BETWEEN 445PM AND
545PM.
&&
JKEYESThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:28 PM MDT | Special Weather Statement | PIH | Fremont | 32 min |
| Jul 7, 7:05 PM MDT | Special Weather Statement | PIH | Lincoln, Minidoka | 40 min |
| Jul 8, 4:07 AM MDT | Lake Wind Advisory | PIH | 17 hr | |
| Jul 8, 1:20 PM MDT | Severe Thunderstorm Warning | PIH | Clark | 40 min |
| Jul 8, 1:56 PM MDT | Tornado Warning | PIH | Clark | 36 min |
| Jul 8, 2:39 PM MDT | Special Weather Statement | PIH | Oneida | 51 min |
| Jul 8, 2:45 PM MDT | Special Weather Statement | PIH | Fremont | 45 min |
| Jul 8, 2:47 PM MDT | Areal Flood Advisory | PIH | Teton | 48 hr |
| Jul 8, 3:10 PM MDT | Severe Thunderstorm Warning | PIH | Clark, Fremont | 50 min |
| Jul 8, 3:41 PM MDT | Flash Flood Warning | PIH | Clark, Fremont | 3 hr |
| Jul 8, 3:57 PM MDT | Severe Thunderstorm Warning | PIH | Fremont | 33 min |
| Jul 8, 4:08 PM MDT | Flash Flood Warning | PIH | Cassia, Oneida | 3 hr |
| Jul 8, 4:47 PM MDT | Special Weather Statement | PIH | Bear Lake | 43 min |
| Jul 8, 4:47 PM MDT | Severe Thunderstorm Warning | PIH | Cassia, Oneida, Power | 33 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.